Each ml contains Paracetamol 150 mg; Nonsyrupy base q.s., Colour Carmoisine

  • Route of Administration: Oral Pediatric Drops
  • Primary Pack: 15 ml glass bottle with dropper; 450 ml hospital pack | Secondary Pack: Single Monocarton
  • Package Insert: Aeknil Drops
For Infants and Children

For over 50 years, parents and doctors have placed their trust in Aeknil Drops for safe and effective relief of fever and pain in Infants and Children.

Aeknil drops was the first breakthrough made by Therapeutic in their efforts to dissolve & stabilize a larger quantity of Paracetamol during the early 1960's. Since each ml delivers 150mg of Paracetamol, it is easy to accurately administer the dose to infants and children.

Ingredients and Uses
Contains Paracetamol. For reducing fevers and relieving pain in infants and children.

Children: 10 to 20 drops (equivalent to 0.5 to 1.0 ml) every 4 to 6 hours or as directed by the Physician.

Oral, using a dropper.
Do not administer other Paracetamol containing medicines concurrently.